# SDR DXTA200601717

- Difficulty date: November 7, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600324
- Aircraft time: 7,392 hours, 6,739 cycles
- Engine: Pwa JT15D5
- System (JASC): 2210 · Autopilot System
- Part: Inverter
- Part number: PC251123E
- Part serial: 75499178
- Condition: Intermittent
- Location: Autopilot
- Part time: 7,392 hours, 6,739 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE UP. AS SOON AS AUTOPILOT WAS ENGAGED, YOKE BEGAN MAKING ERRATIC AND ABRUPT FORWARD AND AFT MOVEMENTS. FOR THE SHORT TIME THE AUTOPILOT WAS ENGAGED IT WAS CONTINUOUS. REMOVED AND REPLACED NR 1 AND NR 2 INVERTERS IAW MM 24-20-01  OPERATIONAL CHECKS GOOD.
